# SDR USAA20090519BB082

- Difficulty date: May 15, 2009
- Submitted: May 19, 2009
- Operation: Air carrier
- Aircraft: N906AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23568
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: 80330035
- Condition: Discharged
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - THE L1 DOOR EMERGENCY ASSIST BOTTLE IS DOWN TO 0 PSI.  REPLACED L1 DOOR EMERGENCY POWER RESERVOIR.
